# SDR FDEA201308171927

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381206720001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM  AT FR 49 BETWEEN SEAT TRACK 3RD AND 4TH IN FROM RT OTBD  SIDE (-Y1456 AND -Y1959) IS CRACKED.   REPLACED IAW SRM 51-40-21.
